# SDR DALA2025020300782

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 77,292 hours, 10,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3320 R2 DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED FOD FROM GIRT BAR FITTINGS. OPS CHECK GOOD. (6948384)
